Welcome, Guest. Please login or register.
March 26, 2019, 12:55:38 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 53834
  • Total Topics: 4504
  • Online Today: 320
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 113
Total: 113

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 3rd Day On Harvoni  (Read 607 times)

0 Members and 1 Guest are viewing this topic.

Offline Dnice

  • Newbie
  • Posts: 1
  • Jehova Rophi
3rd Day On Harvoni
« on: August 20, 2018, 07:55:52 pm »
My 3rd Day on Harvoni. I was placed on the 12 week treatment. I was hesitant in starting the treatment because I felt like I was coming down with a cold or something. I started the treatment anyhow and I've been feeling a lil under the weather, don't know if its from Harvoni side effects or allergy or cold symptoms. Eyes are watery, vision a lil blurry. Woke up last night with my eyes red, watery, and swollen. Been feeling kind of crappy today and yesterday. My sweat even seems to have change, don't feel the same. Anyone else has experience anything similar?

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.